MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL

SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; HEART VALVE, MECHANICAL
Model Number CP-029
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition presently unknown.
 
Event or Problem Description
On (b)(6) 2018 a carboseal valsalva cp-029 sn # (b)(4) aortic prosthesis was implanted.The same day (b)(6) 2018 the valve was explanted and a carboseal cp-027 sn # (b)(4) was implanted instead.No further information was received.
 
Additional Manufacturer Narrative
Based on the information provided, there is no indication of an adverse event or indication that carboseal size 29 was used.It is reasonable to conclude based on the sizes of the devices that the event is attributable to mis-sizing.There is no indication of device dysfunction and no further investigation is required.
 
Event or Problem Description
The additional information indicated that the procedure was an attempted repair, but unsuccessful.A carboseal size 27 was implanted.The operative report has no indication that the carboseal size 29 was used.The patient outcome was good and no indication of an adverse event.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
HEART VALVE, MECHANICAL
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7576096
Report Number3005687633-2018-00162
Device Sequence Number1776009
Product Code LWQ
UDI-Device Identifier08022057013576
UDI-Public(01)08022057013576(240)CP-029(17)AA01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/01/2021
Device Model NumberCP-029
Device Catalogue NumberCP-029
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR